# SDR DL764060685

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 19,195 hours, 6,373 cycles
- Engine: Ge CF680C2*
- Engine time: 18,063 hours, 6,124 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706151
- Condition: Vibrates
- Location: Nr 1
- Part time: 18,063 hours, 6,124 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT ENG N2 VIBES AT READ 4.4 AT IDLE.  REPLACED ENG PER TRANS 14T103.
